Question about shooting

  1. New Member
    33Kings's Avatar
    Join Date
    Mar 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    18%

    Question about shooting


    So I am on my 2nd week of decca and sustinon250 blend. I am shooting 2 x a week one in each cheek. I am about to add some primo to my stack. My question with the soreness from my decca/test shots is it ok to shoot the primo in a sore cheek. I am shooting one check Tuesdays and the the other Friday. I want to add primo on Thursdays to the same check I shot on Tuesday and save the other for the decca/test

    Thanks for your advice in advance.

  2. Advanced Member
    Slappy244's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Posts
    639
    Rep Power
    203407
    Level
    27
    Lv. Percent
    97.29%

    If this is your first cycle, your muscles aren't used to gear. It will get better with time. On my first test e cycle I experienced this. By the fourth or fifth injection the soreness went away. Try a different site. I wouldn't inject where you are already sore.

    If the injection site is red and hot then you probably have an infection and should see a doctor.

    Most likely, if you are keeping things clean, your body will adjust. It could be crappy gear also, but I haven't had bad stuff yet so I'm not too sure what that's like.

    I'm on my second cycle now (test/deca) and I haven't had pip.
    AM sucks ass. find me on ASF or IMF.
  3. New Member
    33Kings's Avatar
    Join Date
    Mar 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    18%

    Slapp,

    Thank you for your advice. It's amazing how cautious you become when you are putting things in your body. For obvious reasons haha. But I appreciate your knowledge.
    •   
       

  4. Advanced Member
    Slappy244's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Posts
    639
    Rep Power
    203407
    Level
    27
    Lv. Percent
    97.29%

    Just be sure that if you are running a fever or the injection site is red/hot/hurts you see a doc asap.

    Shouldn't happen if you are able to keep things clean.

    Hell, I know guys that pin in the nasty bathroom stalls at the gym and haven't had any problems. I still wouldn't, but I don't think you can be too cautious when it comes to this sort of thing.
    AM sucks ass. find me on ASF or IMF.
  5. Senior Member
    Gerbil's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Oct 2011
    Posts
    2,720
    Rep Power
    48633
    Level
    38
    Lv. Percent
    41.44%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Slappy244 View Post
    If this is your first cycle, your muscles aren't used to gear. It will get better with time. On my first test e cycle I experienced this. By the fourth or fifth injection the soreness went away. Try a different site. I wouldn't inject where you are already sore.

    If the injection site is red and hot then you probably have an infection and should see a doctor.

    Most likely, if you are keeping things clean, your body will adjust. It could be crappy gear also, but I haven't had bad stuff yet so I'm not too sure what that's like.

    I'm on my second cycle now (test/deca) and I haven't had pip.
    Red and hot can also be a sign of irritation, just figured I might as well stop someone from running to the doctor for no good reason. Persistent redness and warmth of the area is most likely an infection or dirty gear (sterile particles that cause irritation.
    http://anabolicminds.com/forum/cycle-info/223429-abscent-minded-log.html
    Quote Originally Posted by csa2179 View Post
    Pin the kittens with the tren, then attack the judges with the kittens, uppity bastards
  6. New Member
    themondtster's Avatar
    Stats
    5'10"  170 lbs.
    Join Date
    Aug 2011
    Posts
    92
    Rep Power
    405
    Level
    9
    Lv. Percent
    19.29%

    Never shoot into a sore area, near cut or broken skin, or any other type of injury. Find a different site. If site stays red and warm and soreness does not subside then get it checked out
  7. Advanced Member
    Slappy244's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Posts
    639
    Rep Power
    203407
    Level
    27
    Lv. Percent
    97.29%

    Quote Originally Posted by Gerbil View Post
    Red and hot can also be a sign of irritation, just figured I might as well stop someone from running to the doctor for no good reason. Persistent redness and warmth of the area is most likely an infection or dirty gear (sterile particles that cause irritation.
    Good point Gerbil. However he isn't talking about bold a.


    I figured dirty gear was contaminated, but I'm out of my element on that subject (thank god).
    AM sucks ass. find me on ASF or IMF.
  

  
 

Similar Forum Threads

  1. Want to ask a question about injectables.
    By CROWLER in forum Anabolics
    Replies: 25
    Last Post: 04-04-2011, 02:18 PM
  2. question about sodium content in foods
    By hamper19 in forum Weight Loss
    Replies: 8
    Last Post: 02-12-2003, 08:22 PM
  3. Question about T-1 Pro??
    By windwords7 in forum Supplements
    Replies: 36
    Last Post: 12-31-2002, 06:07 PM
  4. questions about a few roids
    By hamper19 in forum Anabolics
    Replies: 6
    Last Post: 11-30-2002, 12:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in